question-icon

How can insomnia due to overdosing on trikatu and beheda churna be managed?

default
Posted on Wed, 20 Nov 2019
Question: I have overdosed on these churnas in XXXXXXX of 2017.
XXXXXXX Pishti
Trikatu Churna
Beheda Churna
Swarna XXXXXXX malti.

Afteroverdose Now, when ever I takes any allopathic or Ayurvedic medication I suffer from severe Insomnia. What has happened to my body? Is there some type of shift? How can this be corrected? Anything problem in Nervous system, kidney, liver, or brain


Thank you,
XXXX
doctor
Answered by Dr. Senthilnathan Subramanian (1 hour later)
Brief Answer:
Let me explain

Detailed Answer:
Hi,

Insomnia is a problem with low Kapha Dosha and high Vata Dosha. So, all factors leading to these two Dosha stages can cause severe insomnia

So drugs which pacify Vata and increases kapha should be taken.
But all above drugs increases pitta. Ushna virya (hot potency). Don't get frustrated, I will guide you properly.

Kindly provide me the response to the following queries to advise properly.
Body weight and height?
Purpose of above medication intake? How long are you taking it? Who prescribed?
Any other medication?
What medical problem you currently suffer apart from insomnia?
Occupation?
Diet routine for a whole day?
Lifestyle?
Whether do you take oil bath regularly?

Kindly get back to me at the earliest to sort out your problem.
Thanks and regards
Dr.S.Senthilnathan

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Senthilnathan Subramanian (52 minutes later)
Please, I would like to schedule a time to speak with you in regards to my condition.

Thank you,
XXXX
0000 Cell number, and WhatsApp.
doctor
Answered by Dr. Senthilnathan Subramanian (9 minutes later)
Brief Answer:
Let me schedule

Detailed Answer:

Hi,

Okay, contact me around 8 am IST.
WhatsApp me before calling.

Thanks
Dr.S.Senthilnathan


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Senthilnathan Subramanian

Ayurveda Specialist

Practicing since :2006

Answered : 1019 Questions

premium_optimized

The User accepted the expert's answer

Share on
How can insomnia due to overdosing on trikatu and beheda churna be managed?

Brief Answer: Let me explain Detailed Answer: Hi, Insomnia is a problem with low Kapha Dosha and high Vata Dosha. So, all factors leading to these two Dosha stages can cause severe insomnia.  So drugs which pacify Vata and increases kapha should be taken. But all above drugs increases pitta. Ushna virya (hot potency). Don't get frustrated, I will guide you properly. Kindly provide me the response to the following queries to advise properly. Body weight and height? Purpose of above medication intake? How long are you taking it? Who prescribed? Any other medication? What medical problem you currently suffer apart from insomnia? Occupation? Diet routine for a whole day? Lifestyle? Whether do you take oil bath regularly? Kindly get back to me at the earliest to sort out your problem. Thanks and regards Dr.S.Senthilnathan